MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SIGMA Spectrum Infusion Pump; Pump, infusion

BAXTER HEALTHCARE CORPORATION SIGMA Spectrum Infusion Pump; Pump, infusion
Model Number 35700BAX2
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spectrum pump had an air in line sensor failure during programming/setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1 initial reporter phone no: (b)(6).The device was received for evaluation.During functional testing, the customer reported issue of ¿air in line sensor failure¿ was reproduced.A review of the event history log revealed "air in line'¿ messages.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was determined to be ultrasonic sensor out of specification.The ultrasonic sensor will be replaced to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SIGMA Spectrum Infusion Pump
Common Device Name
Pump, infusion
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50897845
Report Number1314492-2026-02081
Device Sequence Number10758683
Product Code FRN
UDI-Device Identifier00085412498683
UDI-Public(01)00085412498683
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K251640
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35700BAX2
Device Catalogue Number35700BAX2
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown